MAUDE Adverse Event Report: MEVION MEDICAL SYSTEMS, INC. MEVION S250; MEVION S250 PROTON THERAPY SYSTEM

MEVION MEDICAL SYSTEMS, INC. MEVION S250; MEVION S250 PROTON THERAPY SYSTEM
Model Number MEVION S250
Health Effect - Clinical Code Pain (1994)
Date of Event 08/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
During patient setup, a radiation therapist failed to note the distance between the treatment machine applicator (the delivery head of the treatment machine) and the treatment table and pinched her finger between the applicator and the treatment table.As the applicator approaches the treatment area, it enters a slow mode of movement to prevent injuries.The therapists are trained and warned in the instructions for use to carefully monitor applicator position when moving it into treatment location.

Brand Name
MEVION S250
Common Device Name
MEVION S250 PROTON THERAPY SYSTEM
Manufacturer (Section D)
MEVION MEDICAL SYSTEMS, INC.
300 foster street
littleton MA 01460
MDR Report Key6249580
Report Number3007087027-2017-00004
Device Sequence Number496778
Product Code LHN
UDI-Device Identifier00864366000100
UDI-Public(01)00864366000100(11)150526
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K120676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberMEVION S250
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2017
Initial Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;